# SDR SWAA2022081022004

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT IS CORRODED AT LBL 25; WL 156; STATIONS: 400+15; 420+5; 440+18; 500+9; 500+13; 500A+2; AND 500B+7. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT;LBL 25 WL 156 ; IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 25 BS 400+15 DIMENSIONS L=1' W= 0.750 DEPTH:0.010' IAW SRM 51-10-02 PARAGRAPH 15 ; EVALUATED REWORKED AREA ;ORIGINAL MATERIAL THICKNESS 0.040' REMAINING THICKNESS : 0.030' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;TOOL USED MICROMETER ID ATS400 S/N UNKNOWN DUE 08/2022.;[03] :FABRICATED ; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-444#7075T62 LOT:1490548-1 IAW SRM 51-40-05-0G-0;; SRM 53-00-53-2R-6 AND DWG 143A7501 ID:0112 REV: A. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT B/S 480+10' USING BAC1496-444#7075T62 LOT:1490548-1 IAW SRM 53-00-53-2R-6 AND SRM 51-40-05. APPLY CHEMICAL CONVERSION COATING AND PRIMER.;[04] VERIFIED DAMAGE WAS OUT OF LIMITS IN STEPS 1 THROUGH 8.  VERIFIED CORRECTIVE ACTION ITEM 3 FABRICATION OF SIDEWALL SUPPORT AND SIDEWALL SUPPORT SPLICE REPAIR PLATE. CONFIRMED APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE AND REPAIR PER SRM 53-00-53-2R-6.  OKAY TO APPLY CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;
